# SDR ASAA2021041034638

- Difficulty date: April 10, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,703 hours, 11,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 143A7501202
- Condition: Corroded
- Location: Bs 480-500i S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RBL 21, R/H CUSP HAS CORROSION ON NUMBEROUS AREAS, ALONG THE WHOLE LENGTH FROM THE SHEILD TO AFT BLKHD GROUNDED - YES. REMOVED AND REPLACED R/H TRANSITION IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5 W= 3" O= 0.040" R= 0 L= 13' D= 0.040
